# SDR SWAA2022030902533

- Difficulty date: May 29, 2019
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N7814B
- Make and model: Boeing 737-7K9
- Aircraft serial: 30042
- Aircraft time: 53,796 hours, 28,089 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 143A812631
- Condition: Corroded
- Location: Fwd Cargo Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO PIT AFT SHIELD STA 492-500A RBL 24 HAS CORROSION AROUND FASTENER HOLES ON UPPER SURFACE (PREVIOUSLY BLENDED) / REMOVED CORROSION ON FWD CARGO AFT SHIELD STA 492 - 500A RBL 24 IAW SRM 51-10-02-0G-0; ORIGINAL .032 REMAIN .027 LOSS .005; FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2. INSTALLED AFT SHIELD STA 492 - 500A RBL 24 IAW SRM 51-40-02-0G-0 + B DWG 143A0080 P/N 143A8126-31 TOOL 29270 CAL 6/19/19
